| Model Number |
MAJ-554 |
| Medical Device Problem Codes |
Poor Quality Image (1408); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the camera head had an image abnormality issue with flashing screen and red or pan red image.The cable had poor contact.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted, to provide the results of the legal manufacturer's final investigation.Upd the device was returned to olympus for evaluation.And the customer's allegation was confirmed.The device evaluation found no new reportable findings.Based on the results of the investigation, a probable root cause could not be identified.Since, the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
This supplemental report is being submitted, to provide the results of the legal manufacturer final investigation.